English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Donagi-Markman cubic for Hitchin systems

Balduzzi, D. (2006). Donagi-Markman cubic for Hitchin systems. Mathematical Research Letters, 13(6), 923-933.

Item is

Files

show Files

Creators

show
hide
 Creators:
Balduzzi, D1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: The Donagi-Markman cubic is the differential of the period map for algebraic completely integrable systems. Here we prove a formula for the cubic in the case of Hitchin’s system for arbitrary semisimple g. This was originally stated (without proof) by Pantev for sln.

Details

show
hide
Language(s):
 Dates: 2006-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: Balduzzi2006
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Research Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Cambridge, MA : International Press
Pages: - Volume / Issue: 13 (6) Sequence Number: - Start / End Page: 923 - 933 Identifier: ISSN: 1073-2780
CoNE: https://pure.mpg.de/cone/journals/resource/954925604768